# SDR CNMA200300002

- Difficulty date: July 1, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N630AX
- Make and model: Doug DC-10-30
- Aircraft serial: 46596
- Aircraft time: 74,679 hours, 19,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: EMSE299A
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EXIT LIGHTS AT L-3 AND R-3 DOOR CAME ON IN-FLIGHT AND STAYED ON.
